RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1989, Volume 44, Issue 3(267), Pages 167–168 (Mi umn2543)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Classification of contact-projective structures on supercircles

V. Yu. Ovsienko, O. D. Ovsienko, Yu. V. Chekanov


Full text: PDF file (158 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1989, 44:3, 212–213

Bibliographic databases:

MSC: 17B68, 53D10, 58A50
Received: 14.11.1988

Citation: V. Yu. Ovsienko, O. D. Ovsienko, Yu. V. Chekanov, “Classification of contact-projective structures on supercircles”, Uspekhi Mat. Nauk, 44:3(267) (1989), 167–168; Russian Math. Surveys, 44:3 (1989), 212–213

Citation in format AMSBIB
\Bibitem{OvsOvsChe89}
\by V.~Yu.~Ovsienko, O.~D.~Ovsienko, Yu.~V.~Chekanov
\paper Classification of contact-projective structures on supercircles
\jour Uspekhi Mat. Nauk
\yr 1989
\vol 44
\issue 3(267)
\pages 167--168
\mathnet{http://mi.mathnet.ru/umn2543}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024056}
\zmath{https://zbmath.org/?q=an:0727.58006|0685.58007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1989RuMaS..44..212O}
\transl
\jour Russian Math. Surveys
\yr 1989
\vol 44
\issue 3
\pages 212--213
\crossref{https://doi.org/10.1070/RM1989v044n03ABEH002135}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989DB71300020}


Linking options:
  • http://mi.mathnet.ru/eng/umn2543
  • http://mi.mathnet.ru/eng/umn/v44/i3/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Ovsienko, B. A. Khesin, “Symplectic leaves of the Gel'fand–Dikii brackets and homotopy classes of nondegenerate curves”, Funct. Anal. Appl., 24:1 (1990), 33–40  mathnet  crossref  mathscinet  zmath  isi
    2. V. Yu. Ovsienko, “Contact analogues of the Virasoro algebra”, Funct. Anal. Appl., 24:4 (1990), 306–314  mathnet  crossref  mathscinet  zmath  isi
    3. Hichem Gargoubi, Najla Mellouli, Valentin Ovsienko, “Differential Operators on Supercircle: Conformally Equivariant Quantization and Symbol Calculus”, Lett Math Phys, 79:1 (2007), 51  crossref  mathscinet  zmath  isi
    4. Najla Mellouli, “Second-Order Conformally Equivariant Quantization in Dimension $1|2$”, SIGMA, 5 (2009), 111, 11 pp.  mathnet  crossref  zmath
    5. D. A. Leites, “Two problems in the theory of differential equations”, Theoret. and Math. Phys., 198:2 (2019), 271–283  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:63
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019